# SDR USAA2012022700026

- Difficulty date: February 25, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 40,310 hours, 16,288 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT FR68, Y1160.  REPLACED FLOORBEAM AT FR68, Y1160 IAW A319 SRM 51-42-11.
